# SDR UIEA2017042600663

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 93,524 hours, 17,407 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65B0150212
- Part serial: MHB1154
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BODY GEAR ACTUATOR HAS CORROSION.  REMOVED & REPLACED THE R/H BODY GEAR ACTUATOR IAW AMM 32-33-01-00-001/ 32-33-01-404-009.  CHECK OF THE EXTENSION & RETRACTION OF THE ACTUATOR AND LEAK CHECK ACCOMPLISHED.
